MathSciNet Relay Station
MathSciNet bibliographic data
MR3285958 60H10
Bai, Xue-peng; Lin, Yi-qing On the existence and uniqueness of solutions to stochastic differential equations driven by $G$-Brownian motion with integral-Lipschitz coefficients. Acta Math. Appl. Sin. Engl. Ser. 30 (2014), no. 3, 589–610.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement